# SDR SWIA202161799

- Difficulty date: October 23, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 43,988 hours, 37,518 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH AIRSPEED AT 170. GEAR WAS SELECTED DOWN. BOTH MAIN GEAR INDICATED DOWN AND LOCKED. NOSE GEAR INDICATED UP. GOT GEAR DISAGREE WARNING MESSAGE. RAN THE FULL QRH PROCEDURE INCLUDING PULLING THE LANDING GEAR MANUAL RELEASE HANDLE TO GET THE NOSE GEAR DOWN AND LOCKED BEFORE LANDING   (FLIGHT 5265 - FILED CLOSED)    TROUBLESHOT THE GEAR DISAGREE WARNING MESSAGE IAW FIM 32-60-07. FOUND NOSE LANDING GEAR SELECTOR VALVE TO BE LEAKING REMOVED AND REPLACED THE NLG SELECTOR VALVE IAW AMM 32-33-10 OPS CHECK GOOD AT THIS TIME AND NO LEAKS NOTED AT THIS TIME. FOUND NLG PRIORITY VALVE ALSO LEAKING REMOVED AND REPLACED THE NLG PRIORITY VALVE IAW AMM 32-33-15 OPS CHECK GOOD AT THIS TIME AND NO LEAKS NOTED BY MX. FOUND NLG DOOR WOULD NOT OPEN WHEN COMMANDED OPEN REMOVED AND REPLACED THE NLG DOOR SELECTOR VALVE IAW AMM 32-22-20 OPS CHECK GOOD AT THIS TIME AND NO LEAKS NOTED BY MX. ALSO INSPECTED THE NLG UPLOCK ASSEMBLY FOR PROPER RIG IAW AMM 32-33-05 NO DEFECTS WERE NOTED AT THIS TIME. PERFORMED MULTIPLE GEAR SWINGS OF THE NLG IAW AMM 32-30-00 NO DEFECTS WERE NOTED AT THIS TIME BY MX. PSEU HISTORY FAULT CODES SHOWING WERE S31 DOWN AND FAR, S22 DOWN AND NEAR, S21 DOWN AND FAR, S30 DOWN AND FAR S31 DOWN AND FAR, S32 DOWN AND FAR, DI14 DOWN AND ON, AND DI15 DOWN AND ON.  E-MAILED GEAR DISAGREE TROUBLESHOOTING HELP SHEET TO MX CONTROL.
